# SDR IPXA2022083185773

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767
- Aircraft serial: 37864
- Aircraft time: 22,875 hours, 8,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN**ACRID "ELECTRICAL BURNING SMELL" IN OVERHEAD CB PANEL. ACCOMPLISHED SMOKE AND FUMES CONDITIONAL INSPECTION IAW AMM 05-51-56-202-001. FOUBD TO BE FUME SMELL FROM APU BLEED. DEFERRED APU BLEED IAW MEL 49-11-1-1. C/W DMP 49-11-1-1. M790065 ASSIGNED
